# SDR DALA2022112107475

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,975 hours, 22,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 2R DOOR IN DISARMED POSITION SHOWS SLIDE LIGHT ILLUMINATED. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 2R (AFT) GIRT BAR PROXIMITY SENSOR PER B757 AMM 25-66. OPS CHECK GOOD AT THIS TIME. (9006668)
